Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Separation theorems and their relation to recent developments in analysis situs


Author: J. R. Kline
Journal: Bull. Amer. Math. Soc. 34 (1928), 155-192
DOI: https://doi.org/10.1090/S0002-9904-1928-04506-8
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 649--692
MathSciNet review: 1561526
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04506-8